# SDR ASAA2018012923317

- Difficulty date: January 29, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 27,700 hours, 8,113 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 12507
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 27,727 hours, 8,120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE LIGHT ILLUMINATED.   ACFT GROUNDED.   REMOVED AND REPLACED THE FLIGHT DECK TRIM VALVE IAW AMM 21-61-21, BITE CHECK PASSED AND NO DEFECTS NOTED IAW AMM TASK 21-61-00-700-806-002.
